• Welcome to Hair loss Experiences hair loss forum.

    Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news.
    You can contact us directly at [email protected] if you experience any problems.

Donor area post fue 5 weeks thin patch

M

mcbrib01

member
I had three fut surgeries over 10 years ago and decided to get a fue, which I did 5 weeks ago. I got 1200 grafts above the scar of the fut. I have a thin patch that feels like there is hair there. Is this just the hair growth is slow due to shock or over harvesting? And is there help either way? Thank you.
 

Attachments

  • C3A13034-63AE-4BE3-A445-674E46B2625F.jpeg
    C3A13034-63AE-4BE3-A445-674E46B2625F.jpeg
    285.7 KB · Views: 118
  • E0423C3D-38CE-4B27-A286-909967988301.jpeg
    E0423C3D-38CE-4B27-A286-909967988301.jpeg
    271.3 KB · Views: 127
Bigmac

Bigmac

Administrator
Staff member
Firstly, your donor scar from the FUT procedures looks good.
I would say your donor area is suffering from shock loss. This can take months to recover. You could try to speed up growth by taking supplements such as Biotin and MSM. Rogain foam could be a help too but I would check this with your clinic first.

Skin type concealers like DermMatch could be applied to the thinned area to help camouflage it.
 
M

mcbrib01

member
Firstly, your donor scar from the FUT procedures looks good.
I would say your donor area is suffering from shock loss. This can take months to recover. You could try to speed up growth by taking supplements such as Biotin and MSM. Rogain foam could be a help too but I would check this with your clinic first.

Skin type concealers like DermMatch could be applied to the thinned area to help camouflage it.
So, you think that the FUE has given me shock loss?
 
Bigmac

Bigmac

Administrator
Staff member
If this only occurred after your FUE then yes.
Have you asked the clinic what their opinion is?
 
M

mcbrib01

member
Best photos I could find pre FUE. I did have 3 FUT surgeries in my 30s. I’m 51 now.
 
Bigmac

Bigmac

Administrator
Staff member
Your donor looks decent in those photos. Do you use any hair loss medications? Your donor could be thinning out naturally, not to the extent in your post op pictures which I still think is due to shock loss.
Ask your clinic to send you your surgery pictures, these should include before and after.
 
M

mcbrib01

member
Your donor looks decent in those photos. Do you use any hair loss medications? Your donor could be thinning out naturally, not to the extent in your post op pictures which I still think is due to shock loss.
Ask your clinic to send you your surgery pictures, these should include before and after.
Ok, thanks
 
M

mcbrib01

member

Attachments

  • 3FF6C0C4-B803-491F-ACDF-97C48391B112.jpeg
    3FF6C0C4-B803-491F-ACDF-97C48391B112.jpeg
    403.9 KB · Views: 85
  • BC146082-8CDC-4CB0-9EAB-E1A66223DA9B.jpeg
    BC146082-8CDC-4CB0-9EAB-E1A66223DA9B.jpeg
    499.2 KB · Views: 79
  • 5D84BB3B-3708-4B9B-88F0-91D0E4581D3F.jpeg
    5D84BB3B-3708-4B9B-88F0-91D0E4581D3F.jpeg
    396.3 KB · Views: 95
  • 398420C2-6AA5-4654-9B78-D9F44A432F73.jpeg
    398420C2-6AA5-4654-9B78-D9F44A432F73.jpeg
    251.9 KB · Views: 97
  • 49F30FC2-3067-419A-AA58-9F339882858F.jpeg
    49F30FC2-3067-419A-AA58-9F339882858F.jpeg
    243.8 KB · Views: 98
  • CD34F089-8DB1-4696-9F44-78AC8E606915.jpeg
    CD34F089-8DB1-4696-9F44-78AC8E606915.jpeg
    247.9 KB · Views: 80
Bigmac

Bigmac

Administrator
Staff member
That's a lot of excess blood the day after. How long was it bleeding? Did you wash or clean it off?
 
Kevboy

Kevboy

Valued member
The blood looks as though it's the same area as the shock loss. Could that have caused some problem with the grafts left behind?
 
Top